IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Reduced solutions of Douglas equations and angles between subspaces
Autor/es:
M. LAURA ARIAS; M. CELESTE GONZALEZ
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Referencias:
Año: 2009 vol. 355 p. 426 - 426
ISSN:
0022-247X
Resumen:
In this paper we study some particular solutions of Douglas type equations by means of generalized inverses and angles. We apply this result to characterize positive solutions and some special projections which are symmetrizable for a semidefinited positive bounded linear operator.